Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

Is it the meds or depression causing this? Very upset...

Posted by on Aug. 31, 2014 at 7:15 PM
  • 13 Replies

I just feel out of sorts, not myself. We were at a cookout and my oldest son said I look like I lost my dog. My husband later confirmed that I seemed to not be present, like I was someplace else. I am taking Cymbalta, Lamictal, Zyprexa (low dose) and Klonopin. Has anyone else taken any of these and felt "out of it"? I just don't feel right....I feel detached from everything and flat. It's not a good feeling.

by on Aug. 31, 2014 at 7:15 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
bambismom
by Silver Member on Aug. 31, 2014 at 8:09 PM

My son gets this look, it upsets me.  It could be the meds or just the depression, it's hard to know.  Hope you feel better real soon.  ((((((((((((HUGS))))))))))))) mama!  feel better

lucy164
by Peggy on Aug. 31, 2014 at 8:40 PM

I hope that you will feel better soon.

lyrick24
by Ruby Member on Sep. 1, 2014 at 5:32 AM

 it could be disassociative disorder. I get that way when I get really depressed. Do you ever feel like your body is going through the motions but you are not actually present? Just a thought.

momwriter
by Silver Member on Sep. 1, 2014 at 7:42 AM

Yes, I think you're right. That is exactly how it feels. I hate it. I think I did this as a child to survive the abuse and for some reason I'm doing it now.

Quoting lyrick24:

 it could be disassociative disorder. I get that way when I get really depressed. Do you ever feel like your body is going through the motions but you are not actually present? Just a thought.


lyrick24
by Ruby Member on Sep. 1, 2014 at 8:20 AM

you need to let your Dr know this. There may be something they can give you to help.

 

Quoting momwriter:

Yes, I think you're right. That is exactly how it feels. I hate it. I think I did this as a child to survive the abuse and for some reason I'm doing it now.

Quoting lyrick24:

 it could be disassociative disorder. I get that way when I get really depressed. Do you ever feel like your body is going through the motions but you are not actually present? Just a thought.

 

 

gonecrazi
by Silver Member on Sep. 1, 2014 at 9:19 AM

 Sorry you are feeling bad, maybe you could contact your doctor and he can help.

PogoPalOj
by Member on Sep. 1, 2014 at 9:24 AM

 How long have you been on the medications?  Do you have to be on all of those?  Sometimes the doctors have to play trial and error with meds.  Talk to your doctor.  You may need some adjustments done to your meds.

I am on Alivil and Effexor XR.  It took a long time to find this combination that worked for me. 

momwriter
by Silver Member on Sep. 1, 2014 at 12:29 PM

I've been on Klonopin forever and Cymbalta for a few years. I'd like to get off of Klonopin and recently cut back my dose. The others I've been on a few months or less. Generally, I've been on 3 meds. I know, 5 is a lot. I think I've just been feeling weird in certain social situations because today I feel fine. I've actually been on and off of many other meds that didn't work out, so for now I guess this combo is ok.

Quoting PogoPalOj:

 How long have you been on the medications?  Do you have to be on all of those?  Sometimes the doctors have to play trial and error with meds.  Talk to your doctor.  You may need some adjustments done to your meds.

I am on Alivil and Effexor XR.  It took a long time to find this combination that worked for me. 


bambismom
by Silver Member on Sep. 1, 2014 at 1:00 PM

 I'm sorry, mom.   Have you told your therapist about this problem?  More ((((((((HUGS))))))))hugging

Quoting momwriter:

I've been on Klonopin forever and Cymbalta for a few years. I'd like to get off of Klonopin and recently cut back my dose. The others I've been on a few months or less. Generally, I've been on 3 meds. I know, 5 is a lot. I think I've just been feeling weird in certain social situations because today I feel fine. I've actually been on and off of many other meds that didn't work out, so for now I guess this combo is ok.

Quoting PogoPalOj:

 How long have you been on the medications?  Do you have to be on all of those?  Sometimes the doctors have to play trial and error with meds.  Talk to your doctor.  You may need some adjustments done to your meds.

I am on Alivil and Effexor XR.  It took a long time to find this combination that worked for me. 

 

 

lexismom90
by Silver Member on Sep. 1, 2014 at 1:10 PM
I am sorry mama hugs. It could be a combination of both things adding to you feeling out of it. I know when my depression gets really bad I don't really know what is going on around me..
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN